Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Experiences with Psych Meds and Sinus problems

Posted by BLPBart on August 26, 2002, at 1:27:42

In reply to Re: Experiences with Psych Meds and Sinus problems BLPBart, posted by Rick on August 24, 2002, at 1:16:51

>
> > Well, that's my story. I don't know if it is of much use to you other than to let you know (and me too) that we aren't alone and it helps when you go see your doc and he looks at you like you're a fruitcake to know that there are others out there.
>
> Yes, it does help to know there are others, even though I don't wish this upon anyone! Sounds like there are a lot of similarities in our situations, and also some differences. It's helpful to have more evidence that meds can aggravate the situation, as I try to work through this. It's too bad you had to deal with awful timing to compound a bad situation.
>
> Thanks,
> Rick
>
>


I don't wish this on anyone either, but it's definitely improved since I dropped the wellbutrin. I have found that sugarless candy and sugarless gum (I particularly like one called Orbitz) really helps alot. It's amazing that drinking water doesn't seem to help at all.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BLPBart thread:117132
URL: http://www.dr-bob.org/babble/20020821/msgs/117764.html